# SDR 98ZZZX911

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117A3
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 4639311003
- Condition: Defective
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OUTPUT SHAFT WOULD NOT FIT THROUGH ROLLERS WHEN BEARING WAS INSTALLED IN COVER OF T/R GEARBOX.  REMOVED AND REPLACED.
